# SDR AWXA960255

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7812 - DURING ROUTINE SCHEDULED C-7 MAINTENANCE CHECK, FOUND SMALL DENT AFT OF L-2 DOOR (CENTER OF DOOR, 2 INCH AFT).  REFERENCE FORM 106 NR 23581.  REPLACED SKIN PER ER 2-53-35-06.  ENGINEERING REFERENCE TCO-PAN-95-0605RR-621RR.  (M)
